Alert archive / Ohio / Small Craft Advisories in 2018
Small Craft Advisory 68, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 20, 2018, 4:09 AM EST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2018, 4:09 AM EST (09:09 UTC)
- Expired
- Nov 21, 2018, 3:13 PM EST
- In force
- 35 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
643 WHUS71 KCLE 200909 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 409 AM EST Tue Nov 20 2018 LEZ145>148-201715- /O.NEW.KCLE.SC.Y.0068.181120T0909Z-181122T0900Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 409 AM EST Tue Nov 20 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect until 4 AM EST Thursday. * WINDS...Northwest 15 to 25 knots with gusts up to 35 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ149-201715- /O.NEW.KCLE.SC.Y.0068.181120T2000Z-181122T0900Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 409 AM EST Tue Nov 20 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM EST THURSDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 4 AM EST Thursday. * WINDS...West 15 to 25 knots with gusts up to 35 knots. * WAVES...6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142>144-201715- /O.NEW.KCLE.SC.Y.0068.181120T2000Z-181121T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 409 AM EST Tue Nov 20 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM EST WEDNESDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 4 PM EST Wednesday. * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
7 follow-up statements
240 WHUS71 KCLE 201425 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 925 AM EST Tue Nov 20 2018 LEZ149-202230- /O.EXT.KCLE.SC.Y.0068.181120T1425Z-181122T0900Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 925 AM EST Tue Nov 20 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...West 15 to 25 knots with gusts up to 35 knots. * WAVES...3 to 5 this afternoon building to 6 to 9 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>148-202230- /O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 925 AM EST Tue Nov 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...Northwest 15 to 25 knots with gusts up to 35 knots. * WAVES...3 to 5 this afternoon building to 6 to 9 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142>144-202230- /O.CON.KCLE.SC.Y.0068.181120T2000Z-181121T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 925 AM EST Tue Nov 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM EST WEDNESDAY... * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
558 WHUS71 KCLE 202020 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 320 PM EST Tue Nov 20 2018 .A strong arctic front will push across Lake Erie Friday. LEZ145>148-210430- /O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 320 PM EST Tue Nov 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...Winds will turn to the southwest tonight and increase to 30 knots. * WAVES...will build to 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ149-210430- /O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 320 PM EST Tue Nov 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...Winds will turn to the southwest tonight and increase to 30 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners...especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142>144-210430- /O.CON.KCLE.SC.Y.0068.000000T0000Z-181121T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 320 PM EST Tue Nov 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WINDS...Southwest winds 15 to 25 knots with gusts up to 30 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
579 WHUS71 KCLE 210222 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 922 PM EST Tue Nov 20 2018 .A strong arctic front will push across Lake Erie Friday. LEZ145>148-211030- /O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- 922 PM EST Tue Nov 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...Winds will turn to the southwest tonight and increase to 30 knots. * WAVES...will build to 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ149-211030- /O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/ Lake Erie nearshore waters from Conneaut OH to Ripley NY- 922 PM EST Tue Nov 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...Winds will turn to the southwest tonight and increase to 30 knots. * WAVES...6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners...especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142>144-211030- /O.CON.KCLE.SC.Y.0068.000000T0000Z-181121T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 922 PM EST Tue Nov 20 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WINDS...Southwest winds 15 to 25 knots with gusts up to 30 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
665 WHUS71 KCLE 210855 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 355 AM EST Wed Nov 21 2018 LEZ145>149-211700- /O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 355 AM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...Northwest 15 to 25 knots with gusts up to 35 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142>144-211700- /O.CON.KCLE.SC.Y.0068.000000T0000Z-181121T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 355 AM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
546 WHUS71 KCLE 210919 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 419 AM EST Wed Nov 21 2018 LEZ142>144-211730- /O.NEW.KCLE.LO.Y.0012.181121T0919Z-181121T1500Z/ /O.CON.KCLE.SC.Y.0068.000000T0000Z-181121T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 419 AM EST Wed Nov 21 2018 ...LOW WATER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... The National Weather Service in Cleveland has issued a Low Water Advisory, which is in effect until 10 AM EST this morning. * WINDS...West 15 to 25 knots with gusts up to 30 knots. * Water Levels...At 4 AM, the water level at Toledo was 18 inches above low water datum or at the critical mark for safe navigation. Water levels will remain near or below the critical mark for navigation before returning to near normal levels later this morning. * WAVES...1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Low Water Advisory is issued when water levels are expected to be below the critical mark for safe navigation. Vessels may become grounded. Contact the Coast Guard for the latest water level. Mariners should use extreme caution or consider waiting until water levels rise. A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ162>164-211500- /O.NEW.KCLE.LO.Y.0012.181121T0919Z-181121T1500Z/ Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 419 AM EST Wed Nov 21 2018 ...LOW WATER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... The National Weather Service in Cleveland has issued a Low Water Advisory, which is in effect until 10 AM EST this morning. * Water Levels...At 4 AM, the water level at Toledo was 18 inches above low water datum or at the critical mark for safe navigation. Water levels will remain near or below the critical mark for navigation before returning to near normal levels later this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Low Water Advisory is issued when water levels are expected to be below the critical mark for safe navigation. Vessels may become grounded. Contact the Coast Guard for the latest water level. Mariners should use extreme caution or consider waiting until water levels rise. && $$ LEZ145>149-211730- /O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 419 AM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...Northwest 15 to 25 knots with gusts up to 35 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
501 WHUS71 KCLE 211556 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1056 AM EST Wed Nov 21 2018 LEZ145>149-220000- /O.CON.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1056 AM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...Northwest 15 to 25 knots with gusts up to 35 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142>144-212100- /O.CON.KCLE.SC.Y.0068.000000T0000Z-181121T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 1056 AM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...West 15 to 25 knots with gusts up to 30 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ Garnet
419 WHUS71 KCLE 212013 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 313 PM EST Wed Nov 21 2018 LEZ145>149-220415- /O.CAN.KCLE.SC.Y.0068.000000T0000Z-181122T0900Z/ /O.NEW.KCLE.SC.Y.0069.181121T2100Z-181122T0900Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 313 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect until 4 AM EST Thursday. * WINDS...North 15 to 25 knots with gusts up to 30 knots. * WAVES...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142>144-212115- /O.CAN.KCLE.SC.Y.0068.000000T0000Z-181121T2100Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 313 PM EST Wed Nov 21 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. $$ Garnet
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 12:57 AM EST, 3 hours 12 minutes earlier.
Area forecast discussion, Nov 20, 12:57 AM EST, 3 hours 12 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1257 AM EST Tue Nov 20 2018 .SYNOPSIS... Unsettled weather and occasional showers will impact the region through Wednesday. Otherwise...below normal temperatures through Thanksgiving day with precipitation returning to the area late Friday...continuing off and on through Monday. && .NEAR TERM /THROUGH TODAY/... There were no changes made to the ongoing forecast. Just updated hourly temperatures and precip chances through tonight. Previous discussion... Rain and snow showers continue along a line from Mt Vernon northeast into Meadville PA this afternoon. This activity is expected to continue to shift slowly east through the evening hours. Much of the area should be dry by Tuesday morning...except the snow belt. The short term models continue to indicate favorable conditions for lake effect snow to develop after midnight and continue through at least the late morning hours on Tuesday. Far eastern Erie County PA could see a quick 2 to 4 inches by noon tomorrow. Elsewhere in the snow belt...a quick inch or two is possible. There will be a break in the snow activity for much of the afternoon and early evening hours on Tuesday before another potential return of snow showers to the snow belt late on Tuesday night. Daytime high temperatures will remain below normal under upper level northwest flow. Expect temperatures to generally remain in the low to mid 30s. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... On Wednesday morning we will have the second of two quick moving cold fronts sweep across the eastern Great Lakes and Upper Ohio Valley. An area of snow showers will accompany the front, primarily in the morning and primarily from Cleveland eastward. A few flurries will be possible elsewhere. The moisture will become limited for the afternoon with lighter snow showers. All in all a light event with snow from late Tuesday night through Wednesday on the order of 1 to 3 inches across the snowbelt. This front will usher in chillier air to occupy the Thanksgiving holiday. Fortunately it looks dry with high pressure firmly across the area. Did not go as cold Wednesday night as guidance for two reasons. First guidance has been running cool at night and second because we should retain a fair amount of clouds. The exception may be far northeast OH/northwest PA that may see some clearing during the second half of the night. That still gives us teens and lower 20s. Highs Thursday were tweaked down another couple of degrees. Nearly everyone will stay below freezing. The gentle warm up will take place Friday where highs with south flow will reach into the 40s across northern OH and upper 30s across NW PA. && .LONG TERM /FRIDAY THROUGH MONDAY/... The onset of precipitation with the next system for Friday night/Saturday is still wavering. If it arrives too early Friday night then we may be facing some mixed precip at onset. Did put in the chance for freezing rain across the cooler northwest PA areas early Saturday morning. Otherwise Saturday will climb into the 40s with occasional showers/rain. Again the GFS is the fastest. As, for the early part of next week, it will depend on where the early weekend upper low is positioned and how much and when cold air wraps in behind it. For now keep chance pops in the forecast for Monday. && .AVIATION /06Z Tuesday THROUGH Saturday/... Mainly VFR conditions far west and MVFR elsewhere across the region to start. Models show Low pressure at the surface with an upper trough moving through the Great Lakes. Expect conditions to drop to MVFR west after about 08Z or so as light snow moves in. This light snow will likely spread east across he region through the night. Drier air will move in from the west on Tuesday. OUTLOOK...Expect Non-VFR again Tuesday night as low pressure moving through the central lakes drags another cold front through the area. Non-VFR possible Wednesday and Wednesday night CLE ERI YNG CAK in lake effect snow. && .MARINE... A cold front will cross the lake toward morning, but winds will pick up during the day Tuesday from the northwest and the lake will become choppy. Waves are still borderline during the day Tuesday for the need for a small craft advisory but it will be most certainly be needed by evening. Winds will back to the west Tuesday evening ahead of another cold front to sweep across the eastern lakes early Wednesday morning. The west-northwest winds behind this front will be stronger and may be pushing close to gales on the east end of the lake. Winds will come around to the north and northeast by Thursday as high pressure build across the eastern Great Lakes.A period of southerly flow will take place Friday and Saturday as the high shifts east and a system moves across the central U.S. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Riley NEAR TERM...Griffin/Riley SHORT TERM...Oudeman LONG TERM...Oudeman AVIATION...TK MARINE...Oudeman
Hazardous weather outlook, Nov 19, 6:52 AM EST, 21 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 652 AM EST Mon Nov 19 2018 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-201200- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 652 AM EST Mon Nov 19 2018 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.